# SDR USAA2010083091850

- Difficulty date: August 29, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1453 - CLT- EMERGENCY EXIT LIGHT ROW 6D WIRES HANGING DOWN.  MX SECURED LIGHT ASSY.
